# SDR USAA2013052700004

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 60,572 hours, 21,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS EMERGENCY PATHWAY LIGHTING IN THE 11D AREA IS COMING UP.  NEEDS TO BE REATTACHED, SECURED.  RESECURED EMERGENCY PATHWAY LIGHT ROW 11.  OPS CHECK GOOD.
